# SDR AALA202510140653

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 78,385 hours, 30,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R ARMING MECHANISM BROKE.  WHEN DISARMING DOOR ON GROUND, FLIGHT ATTENDANT HEARD A POPPING SOUND.  UNABLE TO RE-ARM DOOR. MAINTENANCE CLEANED AND LUBRICATED GIRT BAR CONNECTIONS PER AMM 52-22-18. A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING SYSTEM WAS ACCOMPLISHED WITH NO ISSUES NOTED.
